Alert archive / Nebraska / Wind Chill Warnings in 2014
Wind Chill Warning 2, NWS Hastings, NE
NWS Hastings, NE issued this wind chill warning at Mar 2, 2014, 3:42 PM CST for 15 counties in Nebraska. It took effect at Mar 2, 2014, 9:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2014, 3:42 PM CST (21:42 UTC)
- In effect from
- Mar 2, 2014, 9:00 PM CST
- Expired
- Mar 3, 2014, 3:22 AM CST
- In force
- 6 hr
- Issued by
- NWS Hastings, NE
Counties Adams County, NE, Buffalo County, NE, Clay County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Valley County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 75 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
460 WWUS43 KGID 022142 WSWGID URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 342 PM CST SUN MAR 2 2014 ...DANGEROUS WIND CHILLS IN BITTER NEAR-RECORD COLD... NEZ039>041-046>049-061>064-073>076-030600- /O.NEW.KGID.WC.W.0002.140303T0300Z-140303T1600Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-BUFFALO-HALL- HAMILTON-YORK-PHELPS-KEARNEY-ADAMS-CLAY- INCLUDING THE CITIES OF...ORD...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA...KEARNEY...GRAND ISLAND... AURORA...YORK...HOLDREGE...MINDEN...HASTINGS...CLAY CENTER 342 PM CST SUN MAR 2 2014 ...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND CHILL WARNING FOR VERY LOW WIND CHILLS...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST MONDAY. * HAZARD...DANGEROUS WIND CHILLS. * WIND CHILL VALUES...RANGING FROM 20 TO 35 DEGREES BELOW ZERO. * TIMING...COLDEST WIND CHILL VALUES -30 AND BELOW BETWEEN 6 AND 9 AM. * WINDS...SOUTH AT 10 MPH OR LESS. * IMPACTS...THIS DANGEROUS COLD WILL OCCUR DURING THE MORNING RUSH TO SCHOOL AND WORK. IF PROPER PRECAUTIONS ARE NOT TAKEN... FROSTBITE WILL OCCUR IN 10 TO 20 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ KSZ005>007-017>019-NEZ060-072-077-082>087-030600- /O.NEW.KGID.WC.Y.0009.140303T0300Z-140303T1600Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-DAWSON-GOSPER- FILLMORE-FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...LEXINGTON...ELWOOD... GENEVA...BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR... NELSON...HEBRON 342 PM CST SUN MAR 2 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND CHILL ADVISORY FOR VERY LOW WIND CHILL...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST MONDAY. * HAZARD...DANGEROUS WIND CHILLS. * WIND CHILL VALUES...20 TO 29 DEGREES BELOW ZERO. * TIMING...LOWEST VALUES BETWEEN 3 AND 9 AM. * WINDS...VARIABLE AT LESS THAN 10 MPH. * IMPACTS...THIS DANGEROUS COLD WILL OCCUR DURING THE MORNING RUSH TO SCHOOL AND WORK. IF PROPER PRECAUTIONS ARE NOT TAKEN... FROSTBITE WILL OCCUR IN 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ HALBLAUB
2 follow-up statements
644 WWUS43 KGID 030458 WSWGID URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1058 PM CST SUN MAR 2 2014 ...DANGEROUS WIND CHILLS IN BITTER NEAR-RECORD COLD... NEZ039>041-046>049-061>064-073>076-031300- /O.CON.KGID.WC.W.0002.000000T0000Z-140303T1600Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-BUFFALO-HALL- HAMILTON-YORK-PHELPS-KEARNEY-ADAMS-CLAY- INCLUDING THE CITIES OF...ORD...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA...KEARNEY...GRAND ISLAND... AURORA...YORK...HOLDREGE...MINDEN...HASTINGS...CLAY CENTER 1058 PM CST SUN MAR 2 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM CST MONDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM CST MONDAY. * HAZARD...DANGEROUS WIND CHILLS. * WIND CHILL VALUES...RANGING FROM 20 TO 35 DEGREES BELOW ZERO. * TIMING...COLDEST WIND CHILL VALUES 30 -AND BELOW BETWEEN 6 AND 9 AM. * WINDS...SOUTH AT 10 MPH OR LESS. * IMPACTS...THIS DANGEROUS COLD WILL OCCUR DURING THE MORNING RUSH TO SCHOOL AND WORK. IF PROPER PRECAUTIONS ARE NOT TAKEN... FROSTBITE WILL OCCUR IN 10 TO 20 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ KSZ005>007-017>019-NEZ060-072-077-082>087-031300- /O.CON.KGID.WC.Y.0009.000000T0000Z-140303T1600Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-DAWSON-GOSPER- FILLMORE-FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...LEXINGTON...ELWOOD... GENEVA...BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR... NELSON...HEBRON 1058 PM CST SUN MAR 2 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY. * HAZARD...DANGEROUS WIND CHILLS. * WIND CHILL VALUES...20 TO 29 DEGREES BELOW ZERO. * TIMING...LOWEST VALUES BETWEEN 3 AND 9 AM. * WINDS...VARIABLE AT LESS THAN 10 MPH. * IMPACTS...THIS DANGEROUS COLD WILL OCCUR DURING THE MORNING RUSH TO SCHOOL AND WORK. IF PROPER PRECAUTIONS ARE NOT TAKEN... FROSTBITE WILL OCCUR IN 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
867 WWUS43 KGID 030922 WSWGID URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 322 AM CST MON MAR 3 2014 ...DANGEROUS WIND CHILLS IN BITTER NEAR-RECORD COLD... NEZ039>041-046>049-061>064-073>076-031600- /O.CAN.KGID.WC.W.0002.000000T0000Z-140303T1600Z/ /O.EXA.KGID.WC.Y.0009.000000T0000Z-140303T1600Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-BUFFALO-HALL- HAMILTON-YORK-PHELPS-KEARNEY-ADAMS-CLAY- INCLUDING THE CITIES OF...ORD...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA...KEARNEY...GRAND ISLAND... AURORA...YORK...HOLDREGE...MINDEN...HASTINGS...CLAY CENTER 322 AM CST MON MAR 3 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND CHILL ADVISORY FOR WIND CHILL...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. THE WIND CHILL WARNING HAS BEEN CANCELLED. * HAZARD...DANGEROUS WIND CHILLS. * WIND CHILL VALUES...20 TO 29 DEGREES BELOW ZERO. * TIMING...LOWEST VALUES THROUGH 9 AM. * WINDS...VARIABLE AT LESS THAN 10 MPH. * IMPACTS...THIS DANGEROUS COLD WILL OCCUR DURING THE MORNING RUSH TO SCHOOL AND WORK. IF PROPER PRECAUTIONS ARE NOT TAKEN...FROSTBITE WILL OCCUR IN 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KSZ005>007-017>019-NEZ060-072-077-082>087-031600- /O.CON.KGID.WC.Y.0009.000000T0000Z-140303T1600Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-DAWSON-GOSPER- FILLMORE-FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...LEXINGTON...ELWOOD... GENEVA...BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR... NELSON...HEBRON 322 AM CST MON MAR 3 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * HAZARD...DANGEROUS WIND CHILLS. * WIND CHILL VALUES...AROUND 20 DEGREES BELOW ZERO. * TIMING...LOWEST VALUES THROUGH 9 AM. * WINDS...VARIABLE AT LESS THAN 10 MPH. * IMPACTS...THIS DANGEROUS COLD WILL OCCUR DURING THE MORNING RUSH TO SCHOOL AND WORK. IF PROPER PRECAUTIONS ARE NOT TAKEN...FROSTBITE WILL OCCUR IN 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind chill warning went out at Mar 2, 11:47 AM CST, 3 hours 55 minutes earlier.
Area forecast discussion, Mar 2, 11:47 AM CST, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1147 AM CST SUN MAR 2 2014
.UPDATE...
ISSUED AT 1146 AM CST SUN MAR 2 2014
RECORD LOW TEMPS WERE TIED THIS MORNING FOR THIS DATE. RECORD
EVENT REPORTS WERE ISSUED AROUND 830 AM. PLEASE SEE UPDATED
CLIMATE SECTION BELOW.
THE LATEST AVAILABLE OBS INDICATE THE LOWEST WIND CHILLS ARE STILL
NEAR -20F. TEMPS AS SLOWLY CREEPING UPWARD AND WHILE WIND CHILLS
COULD REMAIN NEAR -20 IN A FEW LOCATIONS...WE WILL LET THE
ADVISORY EXPIRE AT NOON.
UPDATE ISSUED AT 720 AM CST SUN MAR 2 2014
AN EARLY ESTF UPDATE HAS BEEN SENT. FCST HOURLY TEMPS WERE RUNNING
2-4F TOO COLD COMPARED TO REALITY N OF I-80. FCST HOURLY DEWPOINTS
WERE RUNNING SEVERAL DEGS TOO HIGH. SO THE HOURLIES SHOULD BE BACK
ON TRACK FOR THE NEXT FEW HRS.
WE WILL BE SENDING OUT A PUBLIC INFO STATEMENT LATER THIS MORNING
PROVIDING THE LOWEST WIND CHILLS OBSERVED THIS MORNING.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 327 AM CST SUN MAR 2 2014
COLD CONDITIONS WILL REMAIN ENTRENCHED ACROSS THE CENTRAL PLAINS
THROUGH TONIGHT UNDER THE INFLUENCE OF AN ARCTIC AIRMASS. A 1040 MB
SURFACE HIGH PRESSURE SYSTEM WAS BUILDING SOUTH ONTO THE CENTRAL
PLAINS AND EARLY MORNING TEMPERATURES WERE FRIGID...IN THE SINGLE
DIGITS ABOVE/BELOW ZERO. THE COLDEST WIND CHILL READINGS AS OF 09Z
RANGED FROM 20 TO 26 BELOW ZERO NORTH OF INTERSTATE 80. TEMPS/WIND
CHILLS WILL CONTINUE TO DROP SEVERAL DEGREES AND A WIND CHILL
ADVISORY REMAINS IN EFFECT THROUGH NOON TODAY.
KUEX INDICATES A FEW RADAR RETURNS AND INCLUDED A FLURRY MENTION
INTO THE MORNING HOURS DUE TO SUBTLE ISENTROPIC LIFT AND RRQ OF JET
STREAK. HAVE MAINTAINED FLURRY MENTION INTO EARLY AFTN ACROSS NC
KANSAS AS TROUGH IN THE CENTRAL ROCKIES TRANSLATES EASTWARD ACROSS
KS TODAY. OUR CWA WILL BE ON THE NORTHERN EDGE OF THE SNOW
ASSOCIATED WITH THIS SYSTEM AND NOT LOOKING FOR MORE THAN FLURRIES
ATTM.
FOR TEMPERATURES...NOT LOOKING FOR MUCH IMPROVEMENT IN TEMPS TODAY
WITH THE ARCTIC RIDGE IN PLACE AND KEPT HIGHS IN THE SINGLE DIGITS.
HEADING INTO TONIGHT...THE RIDGE AXIS BEGINS TO SLIDE EAST TO
EASTERN NEB/KS BY DAYBREAK MONDAY AND THE COLDEST LOWS SHOULD BE IN
OUR EAST CLOSER TO THE RIDGE AXIS. WITH SUB ZERO LOWS EXPECTED
TONIGHT...WIND CHILL VALUES AGAIN WILL BE NEAR WIND CHILL
ADVISORY CRITERIA FOR A FEW HOURS ALTHOUGH WINDS SPEEDS WILL BE LIGHT.
WILL NEED TO MONITOR FOR POTENTIAL HEADLINE FOR WIND CHILL ADVISORY.
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 327 AM CST SUN MAR 2 2014
ZONAL TO NORTHWEST FLOW REGIME WILL CONTINUE THROUGH THE PERIOD.
THIS SUGGESTS A WARMING TREND AND PASSING CHANCES FOR PRECIPITATION.
THE MOST ORGANIZED WAVES ARE FORECAST OVER THE AREA ON WEDNESDAY AND
FRIDAY IN ALL MODELS. OF COURSE THERE ARE THE NORMAL SUBTLE TIMING
AND INTENSITY DIFFERENCES BETWEEN THE MODELS.
IN GENERAL..ONLY MADE MINOR TWEAKS TO THE ONGOING FORECAST.
SPECIFICALLY...DRY AND COLD WEATHER WILL BE THE RULE MONDAY AND
TUESDAY AS HIGH PRESSURE MOVES THROUGH. THE NEXT STORM SYSTEM WILL
BEGIN TO IMPACT THE AREA BEGINNING TUESDAY NIGHT AND CONTINUING
THROUGH WEDNESDAY. DECENT DYNAMICS AND SOME MOISTURE SHOULD COMBINE
TO PRODUCE A WIDESPREAD PRECIP EVENT. THE LACK OF DEEP MOISTURE AND
THE FACT THE SYSTEM WILL BE DEVELOPING VS. A MATURE SYSTEM AS IT
PROPAGATES OVER THE AREA MEANS THE AMOUNT OF PRECIP WILL LIKELY BE
ON THE LEAN SIDE.
AFTER THIS SYSTEM PASSES...ANOTHER AREA OF HIGH PRESSURE BUILDS IN
AND WE CONTINUE TO EXPERIENCE A WARMING TREND. IN THE WARM ADVECTION
AHEAD OF THE NEXT SYSTEM...THURSDAY'S HIGHS WILL BE PUSHING 50...OR
CLOSE TO NORMAL FOR EARLY MARCH...MOST PLACES.
THE NEXT IN THE SERIES OF SYSTEMS IS FORECAST TO MOVE THROUGH
QUICKLY ON FRIDAY AND MAY PRODUCE ANOTHER QUICK SHOT OF
PRECIPITATION. THE SPEED OF THIS SYSTEM WILL AGAIN KEEP AMOUNTS ON
THE LOW SIDE. CLOUDS A WEAK COLD AIR ADVECTION ON FRIDAY AND
SATURDAY WILL KEEP TEMPS 5 TO 10 DEGREES BELOW NORMAL...BUT NOTHING
LIKE THIS WEEKEND.
&&
.AVIATION...(FOR THE 18Z GRI TAF THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1146 AM CST SUN MAR 2 2014
THIS AFTERNOON: VFR. DRIER AIR IS ERODING THE 5K FT STRATUS FROM
THE NE. EXPECT THIS TO OCCUR AT GRI WITHIN THE NEXT 1-2 HRS ONLY
TO REVEAL BKN 9K FT CIGS AND 20K FT OVC. N WINDS WILL AVERAGE 10
KTS. CONFIDENCE: HIGH
TONIGHT: VFR AND BECOMING NEARLY CLEAR. WINDS WILL BECOME LIGHT
AND VARIABLE...BUT ORGANIZE FROM THE S AFTER 09Z. CONFIDENCE: HIGH
MON MORNING: VFR WITH CIRROSTRATUS CIGS MOVING IN AND CASCADING
DOWNWARD WITH OTHER MID-LEVEL LAYERS OF ALTOCU/ALTOSTRATUS.
RUNWAYS WILL NEED TO CHANGE AS WINDS BECOME S AROUND 10 KTS.
CONFIDENCE: HIGH
&&
.CLIMATE...
ISSUED AT 1146 AM CST SUN MAR 2 2014
IT IS EXTREMELY DIFFICULT TO GET HIGH TEMPS IN THE SINGLE DIGITS
IN MARCH. IT HAS ONLY HAPPENED 5 TIMES EVER AT GRAND ISLAND AND
HASTINGS.
VULNERABLE LOW TEMP RECORDS TODAY:
GRAND ISLAND: -5 IN 1960 (TIED)
HASTINGS: -5 IN 1913 (TIED)
* BOTH OF THESE RECORDS CAN BE BROKEN IF TEMPS DROP BELOW -5F
BEFORE MIDNIGHT.
VULNERABLE COLDEST DAILY HIGH TEMP RECORDS TODAY:
GRAND ISLAND: 10 IN 2002 (CURRENT FORECAST HIGH: 7)
HASTINGS: 11 IN 2002 (CURRENT FORECAST HIGH: 7)
VULNERABLE LOW TEMP RECORDS FOR TOMORROW 3/3:
GRAND ISLAND: -16 IN 1960
HASTINGS: -10 IN 1960
ALL-TIME COLDEST HIGH TEMPS FOR THE ENTIRE MONTH OF MARCH:
GRAND ISLAND: 4 ON 3/10/1948
HASTINGS: 3 ON 3/11/1948
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR NEZ039>041-046>049-
060>064-072>077-082>087.
KS...WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR KSZ005>007-017>019.
&&
UPDATE...HALBLAUB
SHORT TERM...FAY
LONG TERM...EDDY
AVIATION...HALBLAUB
CLIMATE...HALBLAUBHazardous weather outlook, Mar 2, 1:33 PM CST, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED INCOMPLETE SENTENCE NATIONAL WEATHER SERVICE HASTINGS NE 133 PM CST SUN MAR 2 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 031830- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 133 PM CST SUN MAR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. BITTER COLD WIND CHILLS OF 10 TO 20 DEGREES BELOW ZERO ARE LIKELY TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. BITTER COLD WIND CHILLS OF 10 TO 20 DEGREES BELOW ZERO WILL CONTINUE INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HALBLAUB
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 3:42 PM CST | Wind Chill Advisory | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more | 18 hr |
Nearby
Wind Chill Warnings in Nebraska, 2014Every wind chill warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.